Journal History

Introduced in late 2017, Journal of Holistic Mathematics Education (JOHME) is a biannual publication of the Department of Mathematics Education, Teachers College, Universitas Pelita Harapan. As the name indicates, JOHME publishes scientific articles about holistic answers to issues of research, teaching, philosophy, and curriculum development of mathematics education.

JOHME is a SINTA 4 accredited journal by the Minister of Research, Technology, and Higher Education, Decree Number 23/E/KPT/2019 dated 8 August 2019 starting Vol 1, No 1, December 2017 valid for 5 years.